MAUDE Adverse Event Report: EBI, LLC. ELECTRODES, LT-4500

EBI, LLC. ELECTRODES, LT-4500
Model Number N/A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Irritation (2076)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The customer has indicated that the product will not be returned to zimmer biomet for investigation.The patient is still using the electrodes.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: medical product: spinalpak assembly catalog no: 1067716 serial no: l78914, therapy date: unknown, medical product: 7.0 x 50 mm screws - in the sacrum, medical product: depuy bullet cage 8 mm x 27 mm, #10 blake drain.Therapy date: (b)(6) 2019.Multiple mdr reports were filed for this event, please see associated reports: 0002242816-2020-00005, 0002242816-2020-00006.The device has not been returned.
 
Event or Problem Description
It was reported that the patient experienced skin irritation from the electrodes.The patient said that the skin was red, itchy, and developed welts.The patient saw their surgeon for the irritation and was told to continue using them and to reach out to a dermatologist.The patient saw their dermatologist and was diagnosed with a skin disorder.The patient continued using the electrodes and tried changing them every day.Initially, it worked but the skin irritation came back.The patient called their primary physician and was prescribed fluocinonide 0.05% cream.The cream cleared the irritation.Upon using the electrodes again, the skin irritation developed within half a day.The patient reached out to their surgeon again and was told to keep using the unit.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
This follow up report is being submitted to relay additional information.The device was not returned to zimmer biomet for investigation because the product is still being used.The reported event was unable to be confirmed due to limited information received from the customer.The device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections were updated: b4: date of this report added.G4: date received by manufacturer added.G7: type of report.H2: follow up type.H3: device evaluated by manufacturer updated to no.H4: device manufacturer date added.H6: method code updated to 3331: analysis of production records.H6: method code updated to 4114: device not returned.H6: results code updated to 3221: no findings available.H6: conclusions code updated to 4315: cause not established.H10: additional narratives/data h3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
ELECTRODES, LT-4500
Common Device Name
ELECTRODES
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key9581527
Report Number0002242816-2020-00004
Device Sequence Number13576096
Product Code LOF
UDI-Device Identifier00812301020188
UDI-Public00812301020188
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P850022/S017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number106130-12
Device Lot Number902524
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight59